Large Time Asymptotics for the Kadomtsev–Petviashvili Equation

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We study the large time asymptotic behavior of solutions to the Kadomtsev–Petviashvili equations(Formula presented.) where σ = ±1 and (Formula presented.). We prove that the large time asymptotics of the derivative ux of the solution has a quasilinear character.

Original languageEnglish
Pages (from-to)505-533
Number of pages29
JournalCommunications in Mathematical Physics
Issue number2
Publication statusPublished - 2014 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Large Time Asymptotics for the Kadomtsev–Petviashvili Equation'. Together they form a unique fingerprint.

Cite this